Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 16, Issue 4, 2014
Metadata
 

A bilevel shape optimization problem for the exterior Bernoulli free boundary value problem
Henry Kasumba, Karl Kunisch and Antoine Laurain
pp. 459–487
Abstract | Full-Text PDF (958 KB) | Metadata

Derivation of a Hele–Shaw type system from a cell model with active motion
Benoît Perthame, Fernando Quirós, Min Tang and Nicolas Vauchelet
pp. 489–508
Abstract | Full-Text PDF (262 KB) | Metadata

A variational model for the quasi-static growth of fractional dimensional brittle fractures
Simone Racca and Rodica Toader
pp. 509–538
Abstract | Full-Text PDF (355 KB) | Metadata

On self-similar solutions to the surface diffusion flow equations with contact angle boundary conditions
Tomoro Asai and Yoshikazu Giga
pp. 539–573
Abstract | Full-Text PDF (349 KB) | Metadata

A nonsmooth model for discontinuous shear thickening fluids: Analysis and numerical solution
Juan Carlos De los Reyes and Georg Stadler
pp. 575–602
Abstract | Full-Text PDF (679 KB) | Metadata